# SDR SWAA2020010913088

- Difficulty date: January 9, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 45,251 hours, 29,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; RIGHT OF CENTER FLOOR BOARD SUPPORT BRAKE CRACKED AT STA 540 IN FWD A/C DIST BAY. / REMOVED AND REPLACED FWD CARGO RIGHT OF CENTER FLOOR BOARD SUPPORT BRAKE AT STA 540 IN FWD A/C DIST BAY IAW SRM 51-40-02
